BibTeX record journals/tit/BassinoCSV13

download as .bib file

@article{DBLP:journals/tit/BassinoCSV13,
  author    = {Fr{\'{e}}d{\'{e}}rique Bassino and
               Julien Cl{\'{e}}ment and
               Gadiel Seroussi and
               Alfredo Viola},
  title     = {Optimal Prefix Codes for Pairs of Geometrically Distributed Random
               Variables},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {59},
  number    = {4},
  pages     = {2375--2395},
  year      = {2013},
  url       = {https://doi.org/10.1109/TIT.2012.2236915},
  doi       = {10.1109/TIT.2012.2236915},
  timestamp = {Sun, 28 May 2017 13:18:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/BassinoCSV13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics